For blocked nose, aches & pains, headache and fever
Beechams is a registered trade mark of the GlaxoSmithKline group of companies.
Paracetamol, Caffeine, Phenylephrine
What are they for?
Beechams Powders Capsules provide relief from the symptoms of colds and flu, feverishness and chills. It also relieves blocked nose, acute nasal catarrh, sinusitis and the pain associated with nasal congestion.
Ingredients: Paracetamol 300 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains.
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Enhances the actions of paracetamol.
Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses.
Please read the enclosed leaflet carefully before taking this medicine.
How to Take
For oral use.
Adults and children aged 12 years and over: 2 capsules every 4 to 6 hours. Do not exceed 12 capsules in any 24 hours. Do not give to children under 12 years of age. Do not take for more than 7 days except on medical advice.
Each capsule contains: Paracetamol 300 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg
Also includes Lactose and colours Amaranth (E 123) and Sunset Yellow (E 110)